MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a light adjustable lens had been explanted from the patient due to dysphotopsia.The lens was explanted on (b)(6) 2022.Rxsight's first awareness of the event was (b)(6) 2022.
 
Additional Manufacturer Narrative
The site reported that a light adjustable lens had been explanted from the patient due to dysphotopsia.The lens was explanted on (b)(6) 2022.Rxsight's first awareness of the event was (b)(6) 2022.The device history record for the lens was reviewed.No issues were noted.The lens is in the process of being returned for evaluation.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key14717143
Report Number3012712027-2022-00025
Device Sequence Number5414323
Product Code PZK
UDI-Device Identifier00818806020159
UDI-Public01008188060201591120072517230630
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001754
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown